International Journal of Advanced Science and Research

International Journal of Advanced Science and Research


ISSN: 2455-4227

Vol. 2, Issue 6 (2017)

Logistic shrinkage partial ridge regression for the liu type estimators

Author(s): H Bagyalakshmi, MR Srinivasan
Abstract: In this paper an approach of finding the partial ridge regression is applied to the logistic ridge regression for the liu type estimators and a study has been analyzed. The new method called Logistic Shrinkage Partial Ridge Regression for the liu type estimators of estimating coefficients and mean squared error in logistic ridge regression. The method is evaluated through a Simulation study. Different bias values of k are considered for the analysis of the method together with the maximum likelihood approach. Simulation study results shows that the proposed methods generally outperforms maximum likelihood, Logistic ridge regression for the liu type estimators, Generalized Logistic Ridge Regression for the liu type estimators and Directed Logistic Ridge Regression for the liu type estimator methods.
Pages: 60-63  |  788 Views  365 Downloads
Journals List Click Here Research Journals Research Journals